# SDR CALA2020051700970

- Difficulty date: May 17, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 63,866 hours, 26,935 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Condition: Defective
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WX RADAR INOP. - TOMC KROWN PFR SHOWES 34-41 NAV PRED W/S DET FAULT WITH ASSOCIATED 34-41-33 WXR1- 1SQ1. REF TSM 34-41-00-810-802-A WXR1-1SQ1 FAILS TEST. RESET NO HELP. SUSPECT BAD WXR TRANSCIVER 1SQ1-P/N 066-50008-04-09 M&E31-2311-9-0001. IPC34-41-08-02G. REPLACED RADAR T -R PER AMM 34-41-33-400-003 A OPS CKS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1055110  SN OFF 6437 TRANSCEIVER, WX  OFF 31-2311-9-0001 6437 ON 31-2311-9-0001 3707
